Discussions By Condition: Nerve conditions

dreaded horrible interior feelings

Posted In: Nerve conditions 2 Replies
  • Posted By: callmegrace
  • December 4, 2006
  • 03:36 AM

I'm hoping to find someone out there that has experienced what is happening to me. In the late 80s, I started having these episodes that would last about 30-45 seconds. When they 1st started, I was having them off and on one day a month, and now I just have them very rarely. This horrible, dreaded feeling comes across me and I just shudder. I can feel it coming and I just wait until it passes. I'm fully aware of my surroundings and never lose consciousness. Since it happened only 1 day a month, I thought it was due to going through the change. Then, in 1992, I had a grand mal seizure and have been on Dilatin ever since. My doctor also put me on Phenobarb for the episodes I has having and treating them as small seizures and it helped tremendously. I really don't know if this is a seizure or not. One of my doctors told me if I was not losing consciousness, I was not having a seizure, which is fine with me! I had my thyroid removed in 1970 and my parathyroid gland was damaged, so I have no calcium coming into my system and take supplements. I thought perhaps these "feelings" might have to do with low calcium, but doctor said not that long apart (1970-1992). I know low calcium can cause a seizure, but again, don't know if that is what caused it. I know I'm rambling, trying to get everything in. So, please, if anyone has experienced anything like this, pls let me know. I really would appreciate it. Going to another Neuro in a few days. Thanks, Grace

Reply Flag this Discussion

2 Replies:

  • not losing consciousness does not mean you are not having a seizure. I am glad you are going to another doc! Do you have any other medicle symptoms? Some times things we have no connection do have one.
    tam4givin 19 Replies
    • December 7, 2006
    • 08:23 AM
    • 0
    Flag this Response
  • No, no other symptoms, just trying to find out what is causing these dreaded feelings, and so far, no luck. Thank you so much for responding. Grace
    callmegrace 1 Replies
    • December 8, 2006
    • 06:06 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?